Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Nausea, pale skin, poor sleep, pimples. Diarrhea, bruise on thigh. Had staph infection. Am I just imagining?

Significant nausea, exhaustion, pale skin, poor sleep (only able to sleep well during the day), red pimple like blisters on face that won t go away (I had a staph infection around this time last year), depression, large bruise on thigh, easy bruising generally, some periods of diarreah (episodic lasting about 3 days once per month, occasionally completely uncontrollable, cant make to bathroom), stress in general. I feel ill, but am I just imagining that I am? 26 yo female avg to slightly low weight, former ednos/ anorexia no bulimia . ocd.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i do not think all are they may be caused by staphylococcus but they may be by different strains..use azithromycin 500 mg daily along with retinioc acid cream in the night can cure pimples and treat other s symptomatically
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor